Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Using paraguard, had two periods in a month, continuous bleeding since. Cause of concern?

I have had a para guard for 3 yrs. I had my OBGYN check it in October. It was fine. In January I had a heavy period on the 16th for a week and another period starting on 1/31. It s 2/12 and I am still bleeding very heavily, have slight burning when I urinate and a strong smell that i ve never had. This is my first time ever having two periods In the same month. I am out of the country working and cannot get to my doctor. Should I be concerned? I ve never been pregnant and just turned 38.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The heavy and irregular bleeding that you are having could be due to dysfunctional uterine bleeding. Since the bleeding is heavy, it needs a hormonal treatment to control the bleeding.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor